ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.2.5913

Paired Integral Operators with Homogeneous-Difference Kernels

Avsyankin O. G.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 2.
We consider the paired multidimensional integral operators with homogeneous-difference kernels, acting in \(L_p\)-spaces. For these operators the symbol is defined. In term of the symbol the necessary and sufficient conditions for the invertibility of operators are obtained.
Keywords: integral operator, homogeneous-difference kernel, symbol, invertibility, spherical harmonics.
Language: Russian Download the full text  
For citation: Avsyankin O. G. Paired integral operators with homogeneous-difference kernels // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 2, pp. 3-11. DOI 10.23671/VNC.2016.2.5913
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт